I started getting severe stomach pains (my actual stomach not abdomin) within hours of taking the Zithromax pills I started last week.Most days I get a minor bout of diarrhea. I started my IV yesterday. I woke up in the middle of the night I was so nauseous. And I had pretty severe diarrhea. I am still nauseous today. Is this normal? Will it go away? Is there something I can take?
Posts You May Be Interested In
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...
So my daughter, who will be 30 in a few months, says she thinks she has varicose veins, as she can't figure out what else it could be. Only in one leg, and is so bad it is hard to sleep at night. She is in excellent shape, really exercises a lot, and eats well... not at all overweight. Anyone else have any issues with this? I did find that it can go with PKD. She was reading that there are...